# SDR AALA20071618

- Difficulty date: August 25, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT RIGHT SIDE OF FIRST CLASS INOPERATIVE.  SECURED TWO LOOSE GROUND WIRES GD90000DC AND GD900015 FOR EMERGENCY LIGHTS AT RIGHT SIDE OF FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
